Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: General Remeron Questions

Posted by Janis on February 19, 1999, at 12:36:05

In reply to Re: General Remeron Questions, posted by Pat on February 18, 1999, at 18:58:27

> > > Can anybody tell me of their experience on Remeron? Specificly, is it really as sedating as many say it is? What about weight gain? Thanks.
> >
> >
> > Steve - I'vebeen on 15,30, and 45mg. trials. Am hard pressed to note any side effect other than some mild weigh gain and increased appetite. I am told this is less a problem at higher doses. My personal eperience is one of still having a healthy appetite but leveling off on the weight gain at thew higher dosage. I experienced profound, immediate relief of anxiety which was very severe and nonresponsive to any other agent on any onging basis. I have been on remeron for 6 months and have had no return of anxiety symptoms.
> I've been on remeron for about a month and have gained over five pounds. My question is, is it possible that the weight will be lost after adjusting to the medicine. I don't want to take a higher dose, since I'm doing well on the lower one. Any experience with losing the weight?

I am going to start on remeron in about a week. My dose is 15mg. I will let you know what happens!




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Janis thread:1924